# SDR IPXA2023070193572

- Difficulty date: July 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 25,944 hours, 15,848 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A57960300007
- Part serial: NA
- Condition: Cracked
- Location: Rw Center
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CRH WING CENTER FLAP HAS 1EA CRACK ON RIB 17REPAIER IAW UPS EO A300-5750-87448 REV A
